# SDR AALA20010234

- Difficulty date: January 29, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH SEAT LIGHTS DIM.  ONE WIRE HARNESS OF DUAL BATTERY POWERED SYSTEM NOT CONNECTED DUE TO INCORRECT HARNESS LENGTH.  SPLICED ADDITIONAL WIRE INTO HARNESS BETWEEN SEATS 19 AND 20.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
